DOI 10.1007/s10072-020-04387-5
Exacerbation of myasthenia gravis after amoxicillin therapy: a case series.
Аннотация
INTRODUCTION
Myasthenia gravis (MG) can be aggravated by several classes of drugs, including antibiotics. Penicillins are considered safe drugs for the management of infectious disease in patients with MG. However, a few cases of MG exacerbations after penicillin treatment have been reported in literature.
CASE REPORTS: We report six patients with MG developing acute worsening of symptoms after amoxicillin or amoxicillin/clavulanate treatment. In most of the cases, symptoms started in a few days after antibiotic administration. In all cases, we observed a worsening of the Myasthenia Gravis Foundation of America (MGFA) clinical classification. Most patients required a therapeutic intervention with dosage increase of the previous therapy or the introduction of new drugs for MG. All patients had a full recovery to baseline neurological conditions within 1-2 months.
CONCLUSIONS
We concluded that patients receiving amoxicillin should be closely monitored for possible acute relapse.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.